بالعربي
Last update on
19-09-2017
 

   English Info  Arabic Info

Easy Numerical Method to Solution a System of Linear Volterra Integral Equations

Issue:
JNUS - Volume 14, No. 3 - September 2011

Authors:
Ahlam J. Kaleel , Huda H. Omran , Salam J. Majeed


Abstract:
In this paper, we present an adapted method for solving systems of linear Volterra integral equations of the second kind. This method is based on the Simpson's rule. We used two numerical examples to show the accuracy and simple of our method by comparison with known methods.

Keywords:

Full Text PDF (96.58 KB)


©2017 College of Science - Al-Nahrain University - Baghdad - Iraq
Programed and Designed By Rasool Al-Saadi